# SDR CA090310009

- Difficulty date: March 6, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Aircraft time: 3,844 hours
- Engine: Cont TSIO550C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bearing
- Part number: 642398
- Condition: Broken
- Location: Engine
- Part time: 1,400 hours
- Component: Engine, Cont
- Component part number: TSIO550C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENG RECEIVED FOR CYL CHANGE, FOUND CAMSHAFT WITH SOME PITS.  ON DISASSEMBLY OF ENG TO REPAIR CAMSHAFT FOUND NR 4 CONNECTING ROD BRG SHELL ON ROD END SPLIT IN HALF. OTHER CONNECTING ROD BRG WERE ALSO SHOWING SIGNS OF WEAR.  TSN APPROX 1400 HOURS NORMAL TBO FOR ENG IS 2000 HOURS.
